# SDR HALA2023040600016

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 32,097 hours, 74,808 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER GEAR EXTENSION "GEAR DOOR OPEN" APPEARED AND THEN CLEARED AFTER A FEW SECONDS. REMOVED AND REPLACED MAIN GEAR DOOR ASSY PER AMM 32-34-03. OPS CHECK GOOD. LEAK CHECK OK. OK FOR SERVICE.
